Alert archive / New York / Special Weather Statements in 2017

Special Weather Statement, NWS Buffalo, NY

May 30, 2017Jefferson County, New York

NWS Buffalo, NY issued this special weather statement at May 30, 2017, 1:54 PM EDT for Jefferson County, New York. It was in force for 36 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 30, 2017, 1:54 PM EDT (17:54 UTC)
Expired
May 30, 2017, 2:30 PM EDT
In force
36 min
Issued by
NWS Buffalo, NY

County Jefferson County, NY

The radar

The Ft Drum radar (KTYX), 30 km from the middle of the area, began a volume at 17:55 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 30, 2:05 PM EDTHAIL 0.751 E North Pond, NY

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

The nearest sounding before it

Albany, NY (KALY), launched 12:00Z, 5.9 hours before the alert went out and 215 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Albany, NY at 12:00Z on 2017-05-30Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Albany, NY at 12:00Z on 2017-05-30The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 68 square meters per square second.1939587897117136Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
592 m above ground
0-6 km bulk shear
39 kt
0-1 km storm-relative helicity
68 m²/s²
0-3 km storm-relative helicity
116 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

335 
WWUS81 KBUF 301754
SPSBUF

Special Weather Statement
National Weather Service Buffalo NY
154 PM EDT TUE MAY 30 2017

NYZ006>008-301830-
Jefferson-Oswego-Lewis-
154 PM EDT TUE MAY 30 2017

...A STRONG THUNDERSTORM WILL AFFECT SOUTH CENTRAL JEFFERSON...WEST
CENTRAL LEWIS AND NORTH CENTRAL OSWEGO COUNTIES...

At 154 PM EDT, a strong thunderstorm was located over Sandy Island
Beach State Park, moving northeast at 30 mph.

Winds in excess of 30 mph and half inch hail are possible with this
storm.

Locations impacted include...
Watertown, Sandy Island Beach State Park, Pulaski, Adams, Selkirk
Shores State Park, Barnes Corners, Southwick Beach State Park, Adams
Center, Rodman and Lorraine.

This includes Interstate 81 between exits 37 and 45.
 
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

LAT...LON 4385 7572 4354 7619 4359 7626 4369 7626
      4373 7628 4399 7595
TIME...MOT...LOC 1754Z 221DEG 25KT 4364 7624 

$$

Wood

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Buffalo, NY wrote its last area forecast discussion before this special weather statement went out at May 30, 11:24 AM EDT, 2 hours 30 minutes earlier.

Area forecast discussion, May 30, 11:24 AM EDT, 2 hours 30 minutes before
Area Forecast Discussion
National Weather Service Buffalo NY
1124 AM EDT Tue May 30 2017

.SYNOPSIS...
A broad upper level low will meander across the region through the
rest of the week...bringing periodic opportunities for showers and
thunderstorms along with near to slightly below average temperatures.
Some of the storms could produce strong gusty winds and hail both
this afternoon and Wednesday afternoon...with the greatest potential
for the stronger storms found from interior portions of the Southern
Tier northeastward across the Finger Lakes and North Country.

&&

.NEAR TERM /THROUGH WEDNESDAY/...
Satellite imagery late this morning showing a leading shortwave
pushing across Lake Ontario with an area of showers set to move
through the North Country through midday. Meanwhile subsidence in
the wake of this wave is leading to clearing across western NY.
However, a secondary robust shortwave seen on WV imagery is pushing
into northern Indiana. This wave will quickly track across Lake Erie
and into western NY early this afternoon. Forcing ahead of this
trough, combined with steepening lapse rates, diurnal destabilization
and increasing speed shear ahead of the wave will result in strong
to severe thunderstorms developing around midday. Satellite imagery
and BUF/DTX morning soundings suggest an elevated mixed layer
pushing across Lake Erie ahead of the main wave, with steep mid-
level lapse rates. This combined with fairly low freezing levels
under 10kft will support large hail growth given the deep layer
shear profile of 50 to 60 knots supporting strong rotating updrafts.
Expect thunderstorms will initiate across the western Southern Tier
by about 1pm, with initially some discrete cells, which will upscale
into a line with bowing segments possible as the cluster of storms
tracks through the Finger Lakes and into central NY. The greatest
severe threat will be from the western Southern Tier, across the
Finger Lakes and across the southern Tug Hill region of Oswego and
Lewis counties. Large hail will be the primary threat, but as storms
upscale into a line expect wind damage reports will increase into
central NY.

Meanwhile across the Niagara Frontier to just west of Rochester,
expect a fairly pleasant day in store. The synoptically aided lake
breeze will keep convection in check across the Niagara Frontier,
with mostly sunny skies, but breezy conditions with gusts up to 35
mph. The Saint Lawrence valley in northern Jefferson county will see
very similar conditions with mostly sunny skies, although a tad less
windy.

On Wednesday, a very similar setup will be in place as a large scale
upper-level low drifts slowly eastward across northern Ontario.
Overall thermodynamic profiles carbon copies of Tuesday, expect that
everything is about 3C cooler as the upper level low is slightly
closer. Cyclonic flow aloft with weak waves rotating around the
parent low will maintain synoptically favorable conditions for
convection, while the robust southwesterly lake breeze in place will
again provide focus for convective initiation. CAPE/shear values
will be slightly less than Tuesday, although the lower freezing
heights will support hail easily surviving to the surface.
Thunderstorms will again focus across the western Southern Tier, the
Finger Lakes and into the Southern Tug Hill (southeast of the lake
breeze), while mostly dry and mostly sunny conditions will be found
across the Niagara Frontier and Saint Lawrence Valley. The only
difference for Wednesday will be that the flow turns a bit more west-
southwesterly by late afternoon, which may allow for some lake breeze
convection along the Niagara Peninsula in Ontario to survive into
Niagara and Orleans counties by late afternoon and early evening
after the main convection southeast of the lake breeze departs into
central NY.

&&

.SHORT TERM /WEDNESDAY NIGHT THROUGH FRIDAY NIGHT/...
Well...I guess it could be worse. A high latitude omega block
featuring a persistent closed low over eastern Canada will keep a
deep cyclonic flow of conditionally unstable air over our region
during this period...and while there will be stretches of rain free
weather...this pattern will lend itself to supporting occasional
showers and thunderstorms. Meanwhile temperatures will average close
to...or just a bit below June 1st normals. Welcome to meteorological
summer! Now for the day to day details...

The introduction of somewhat drier air...low level ridging and
most importantly...nocturnal stabilization of the airmass will
encourage the convection to die off fairly quickly Wednesday
evening. This will leave fair weather for the remainder of the
night with temperatures falling to the lower 50s across the lake
plains and 40s anticipated across the Southern Tier and
portions of the North Country.

While a weakly cyclonic flow will still be in place over our region
on Thursday...high pressure nosing north from the Mid Atlantic
states will help to provide us with enjoyable...problem free
weather. Despite the wealth of sunshine though...it will still be on
the cool side of normal as we start the month of June. H85 temps
will still be in the vcnty of 6c...and like the day before...this
will lead to max temps in the mid to upper 60s.

Conditions will deteriorate late Thursday and Friday as the next
cold front will approach from the Upper Great Lakes. Showers and
scattered thunderstorms ahead of this front will become more
widespread during the course of the day...with the strongest forcing
coming late Friday afternoon when a 120 kt H25 jet will pass to our
north...placing our region under the right entrance region. As is
typically the case...it will be warmer ahead of this front on
Friday. H85 temps are forecast to climb to around 10c...so despite
the unsettled conditions...many areas should push to near 70 f.

While the cold front will push to our south Friday night...waves
along the front may keep it from advancing far enough for showers to
completely come to an end...especially across the Southern Tier
counties.

&&

.LONG TERM /SATURDAY THROUGH MONDAY/...
Unfortunately...the forecast for the weekend into early next week
has turned decidedly more pessimistic. The operational ECMWF and a
fair number of GFS ensembles are now strongly suggesting that the
front from Friday/Friday night will stall across Pennsylvania...as
energy crossing the Canadian prairies will develop a fairly strong
wave along the frontal boundary back across the Upper Mississippi
Valley. This wave will then consolidate into a compact storm system
over the Great lakes region later in the weekend as the upper level
support likely evolves into yet another closed low.

The result of this updated scenario...
There will be some leftover showers across the Southern Tier counties
on Saturday with limited clearing elsewhere. Temperatures will top out
in the 60s for most areas.

Showers...or possibly even a period of steadier rain...will push north
across the region late Saturday night and Sunday as the aforementioned
surface low tracks east across Lake Erie.

As the stacked low drifts across our region Sunday night and MOnday...
the rain will become more showery.

&&

.AVIATION /16Z TUESDAY THROUGH SATURDAY/...
VFR conditions will prevail through the TAF period. The only
exceptions will be localized MVFR/IFR conditions with thunderstorms
that develop this afternoon across the western Southern Tier, and
track through the Finger Lakes to southern Tug Hill region through
late afternoon. A few stronger storms may produce large hail and
damaging wind gusts. However, most of the stronger storms should
remain south and east of the TAF sites.

Showers and thunderstorms end tonight with VFR conditions
prevailing, then more showers and thunderstorms will develop along
the lake breeze boundaries on Wednesday. Again large hail and
damaging wind gusts are possible with the stronger storms Wednesday,
however these will again remain mostly south and east of the TAF
sites. A few storms may track from the Niagara Peninsula in Ontario
to near IAG along the lake breeze boundary by late Wednesday
afternoon.

Outlook...
Wednesday night through Sunday...Mainly VFR...with
localized IFR/MVFR possible in scattered to numerous showers and
thunderstorms at times.

&&

.MARINE...
A cold front will cross the region today...with another round of
showers and thunderstorms marking its passage...some of which could
be capable of strong wind gusts and hail across central and eastern
portions of Lake Ontario. In the wake of the front...southwest winds
will again freshen a bit across the Lower Lakes region this
afternoon...though at this point both winds and waves are expected
to remain below advisory levels.

During the middle and latter portions of the week a broad upper level
trough will continue to meander its way eastward across the region...while
maintaining a persistent general southwesterly to westerly flow across
Lakes Erie and Ontario. This said...at this point it appears that both
winds and waves will remain below advisory criteria.

&&

.BUF WATCHES/WARNINGS/ADVISORIES...
NY...None.
MARINE...None.

&&

SYNOPSIS...CHURCH
NEAR TERM...CHURCH
SHORT TERM...RSH
LONG TERM...RSH
AVIATION...CHURCH
MARINE...CHURCH
Hazardous weather outlook, May 30, 12:43 PM EDT, 1 hour 11 minutes before
Hazardous Weather Outlook
National Weather Service Buffalo NY
1243 PM EDT Tue May 30 2017

NYZ004>008-012>014-019>021-085-311645-
Wayne-Northern Cayuga-Oswego-Jefferson-Lewis-Wyoming-Livingston-
Ontario-Chautauqua-Cattaraugus-Allegany-Southern Erie-
1243 PM EDT Tue May 30 2017

...SEVERE THUNDERSTORM WATCH 299 IN EFFECT UNTIL 8 PM EDT THIS
EVENING...

This Hazardous Weather Outlook is for portions of western and north
central New York.

.DAY ONE...This Afternoon and Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Severe Thunderstorm Watch.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

Showers and thunderstorms will redevelop Wednesday...with some
storms expected to be strong to severe with another round of gusty
winds and hail possible.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

This product, along with other watches, warnings, advisories, and
statements issued by the National Weather Service office in Buffalo
can be found on the internet at http://www.weather.gov/buf

LEZ020-040-041-LOZ030-042>045-062>065-SLZ022-024-311645-
Upper Niagara River and Buffalo Harbor-
Lake Erie nearshore waters from Ripley to Dunkirk-
Lake Erie nearshore waters from Dunkirk to Buffalo-
Lower Niagara River-
Lake Ontario nearshore waters from the Niagara River to Hamlin Beach-
Lake Ontario nearshore waters from Hamlin Beach to Sodus Bay-
Lake Ontario nearshore waters from Sodus Bay to Mexico Bay-
Lake Ontario nearshore waters from Mexico Bay to the Saint Lawrence
River-
Lake Ontario open waters from the Niagara River to Hamlin Beach-
Lake Ontario open waters from Hamlin Beach to Sodus Bay-
Lake Ontario open waters from Sodus Bay to Mexico Bay-
Lake Ontario open waters from Mexico Bay to the Saint Lawrence River-
Saint Lawrence River from Cape Vincent to Ogdensburg-
Saint Lawrence River from Ogdensburg to Saint Regis-
1243 PM EDT Tue May 30 2017

This Hazardous Weather Outlook is for the New York waters of Lake
Erie, Lake Ontario, and the Saint Lawrence River.

.DAY ONE...This Afternoon and Tonight.

The probability for widespread hazardous weather is low.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

The chance for widespread hazardous weather is low.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

This product, along with other watches, warnings, advisories, and
statements issued by the National Weather Service office in Buffalo
can be found on the internet at http://www.weather.gov/buf

NYZ002-003-010-011-311645-
Orleans-Monroe-Northern Erie-Genesee-
1243 PM EDT Tue May 30 2017

...SEVERE THUNDERSTORM WATCH 299 IN EFFECT UNTIL 8 PM EDT THIS
EVENING...

This Hazardous Weather Outlook is for portions of western New York.

.DAY ONE...This Afternoon and Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Severe Thunderstorm Watch.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

The chance for widespread hazardous weather is low.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

This product, along with other watches, warnings, advisories, and
statements issued by the National Weather Service office in Buffalo
can be found on the internet at http://www.weather.gov/buf

NYZ001-311645-
Niagara-
1243 PM EDT Tue May 30 2017

This Hazardous Weather Outlook is for portions of western New York.

.DAY ONE...This Afternoon and Tonight.

The probability for widespread hazardous weather is low.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

The chance for widespread hazardous weather is low.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

This product, along with other watches, warnings, advisories, and
statements issued by the National Weather Service office in Buffalo
can be found on the internet at http://www.weather.gov/buf

In the hours before

Special weather statement, May 30, 1:05 PM EDT, 49 minutes before
Special Weather Statement
National Weather Service Buffalo NY
105 PM EDT TUE MAY 30 2017

NYZ013-021-301730-
Allegany-Livingston-
105 PM EDT TUE MAY 30 2017

...A STRONG THUNDERSTORM WILL AFFECT SOUTH CENTRAL LIVINGSTON AND
NORTHEASTERN ALLEGANY COUNTIES...

At 104 PM EDT, a strong thunderstorm was located near Arkport, or 9
miles northwest of Hornell, moving northeast at 35 mph.

Winds in excess of 30 mph and half inch hail are possible with this
storm.

Locations impacted include...
Canaseraga, Almond, West Almond and Birdsall.

This includes Interstate 86 between exits 32 and 33.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

LAT...LON 4239 7800 4254 7771 4254 7770 4253 7772
      4246 7772 4241 7773 4240 7773 4229 7774
      4224 7786
TIME...MOT...LOC 1704Z 234DEG 30KT 4238 7783

Mitchell
Special weather statement, May 30, 1:17 PM EDT, 37 minutes before
Special Weather Statement
National Weather Service Buffalo NY
117 PM EDT TUE MAY 30 2017

NYZ004>006-014-301745-
Ontario-Oswego-Wayne-Northern Cayuga-
117 PM EDT TUE MAY 30 2017

...A STRONG THUNDERSTORM WILL AFFECT WAYNE...CAYUGA AND NORTHEASTERN
ONTARIO COUNTIES...

At 116 PM EDT, a strong thunderstorm was located near Clifton
Springs, or near Canandaigua, moving northeast at 30 mph.

Winds in excess of 30 mph and dime size hail are possible with this
storm.

Locations impacted include...
Canandaigua, Newark, Lyons, Palmyra, Clifton Springs, Clyde, Phelps,
Cato, Chimney Bluffs State Park and Rose.

This includes Interstate 90 between exits 43 and 42.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

A severe thunderstorm watch remains in effect until 800 PM EDT for
central and western New York.

LAT...LON 4295 7736 4335 7684 4335 7681 4337 7677
      4316 7647 4315 7647 4314 7649 4310 7647
      4311 7649 4309 7650 4302 7667 4301 7696
      4291 7697 4282 7719
TIME...MOT...LOC 1716Z 227DEG 26KT 4294 7720

Wood
Special weather statement, May 30, 1:18 PM EDT, 36 minutes before
Special Weather Statement
National Weather Service Buffalo NY
118 PM EDT TUE MAY 30 2017

NYZ013-014-301745-
Ontario-Livingston-
118 PM EDT TUE MAY 30 2017

...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN LIVINGSTON AND
SOUTHWESTERN ONTARIO COUNTIES...

At 118 PM EDT, a strong thunderstorm was located near Naples, or 10
miles east of Dansville, moving northeast at 25 mph.

Winds in excess of 30 mph and dime size hail are possible with this
storm.

Locations impacted include...
Naples, Rushville, Bristol Mountain, Cheshire and Hunt Hollow.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

A severe thunderstorm watch remains in effect until 800 PM EDT for
western New York.

LAT...LON 4258 7763 4259 7764 4286 7734 4276 7722
      4276 7731 4271 7735 4267 7736 4267 7737
      4258 7737
TIME...MOT...LOC 1718Z 227DEG 20KT 4258 7749

Wood
Special weather statement, May 30, 1:22 PM EDT, 32 minutes before
Special Weather Statement
National Weather Service Buffalo NY
122 PM EDT TUE MAY 30 2017

NYZ003-004-013-014-301745-
Ontario-Livingston-Wayne-Monroe-
122 PM EDT TUE MAY 30 2017

...A STRONG THUNDERSTORM WILL AFFECT SOUTHWESTERN WAYNE...
NORTHEASTERN LIVINGSTON...SOUTHEASTERN MONROE AND NORTHWESTERN
ONTARIO COUNTIES...

At 121 PM EDT, a strong thunderstorm was located near Avon, or near
Geneseo, moving northeast at 40 mph.

Winds in excess of 30 mph and dime size hail are possible with this
storm.

Locations impacted include...
Geneseo, East Rochester, Fairport, Henrietta, Penfield, Avon, Victor,
Honeoye Falls, Lima and Bloomfield.

This includes the following highways...
 Interstate 390 between exits 8 and 11.
 Interstate 90 between exits 45 and 44.

Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

A severe thunderstorm watch remains in effect until 800 PM EDT for
western New York.

LAT...LON 4272 7777 4287 7791 4318 7742 4301 7720
TIME...MOT...LOC 1721Z 232DEG 34KT 4285 7775

Mitchell
Local storm report, May 30, 1:51 PM EDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BUFFALO NY
151 PM EDT TUE MAY 30 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0121 PM     HAIL             WHITESVILLE             42.04N  77.77W
05/30/2017  E1.25 INCH       ALLEGANY           NY   BROADCAST MEDIA

            PICTURE ON TWITTER

&&

EVENT NUMBER BUF1701145

CHURCH
Special weather statement, May 30, 1:54 PM EDT, 0 minutes before
Special Weather Statement
National Weather Service Buffalo NY
154 PM EDT TUE MAY 30 2017

NYZ006>008-301830-
Jefferson-Oswego-Lewis-
154 PM EDT TUE MAY 30 2017

...A STRONG THUNDERSTORM WILL AFFECT SOUTH CENTRAL JEFFERSON...WEST
CENTRAL LEWIS AND NORTH CENTRAL OSWEGO COUNTIES...

At 154 PM EDT, a strong thunderstorm was located over Sandy Island
Beach State Park, moving northeast at 30 mph.

Winds in excess of 30 mph and half inch hail are possible with this
storm.

Locations impacted include...
Watertown, Sandy Island Beach State Park, Pulaski, Adams, Selkirk
Shores State Park, Barnes Corners, Southwick Beach State Park, Adams
Center, Rodman and Lorraine.

This includes Interstate 81 between exits 37 and 45.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

LAT...LON 4385 7572 4354 7619 4359 7626 4369 7626
      4373 7628 4399 7595
TIME...MOT...LOC 1754Z 221DEG 25KT 4364 7624

Wood

The office that day

Everything else NWS Buffalo, NY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 30, 1:14 AM EDTSpecial Marine WarningBUF61 min
May 30, 1:52 AM EDTSpecial Marine WarningBUF83 min
May 30, 1:05 PM EDTSpecial Weather StatementBUFAllegany25 min
May 30, 1:17 PM EDTSpecial Weather StatementBUFWayne28 min
May 30, 1:18 PM EDTSpecial Weather StatementBUFOntario27 min
May 30, 1:22 PM EDTSpecial Weather StatementBUFOntario23 min
May 30, 1:32 PM EDTSpecial Marine WarningBUF43 min
May 30, 1:34 PM EDTSevere Thunderstorm WarningBUFAllegany, Cattaraugus, Erie, Livingston, Wyoming30 min
May 30, 1:41 PM EDTSevere Thunderstorm WarningBUFCayuga, Ontario, Wayne49 min
May 30, 2:03 PM EDTSevere Thunderstorm WarningBUFAllegany, Livingston27 min
May 30, 2:10 PM EDTSpecial Marine WarningBUF65 min
May 30, 2:10 PM EDTSevere Thunderstorm WarningBUFCayuga, Oswego, Wayne50 min
May 30, 2:21 PM EDTSevere Thunderstorm WarningBUFCayuga, Ontario, Wayne54 min
May 30, 3:13 PM EDTSpecial Weather StatementBUFOntario32 min
May 30, 4:23 PM EDTSpecial Weather StatementBUFOnondaga22 min
May 30, 4:41 PM EDTSpecial Weather StatementBUFLewis49 min

Nearby

Special Weather Statements in New York, 2017Every special weather statement in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.